Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 155, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 17, 2010, 2:46 AM EDT for Crawford County, Orange County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2010, 2:46 AM EDT (06:46 UTC)
- Expired
- Jul 17, 2010, 3:15 AM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Orange County, IN
The radar
The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:56 AM EDT, 50 minutes earlier.
Area forecast discussion, Jul 17, 1:56 AM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 156 AM EDT SAT JUL 17 2010 ...MESOSCALE UPDATE... UPDATED GRIDS TO ADD THUNDER INTO THE BLUE GRASS AND SOUTHEAST INDIANA AS STORMS CONTINUE TO DEVELOP GENERALLY ALONG AND 50 MILES EITHER SIDE OF I-64. SHORT WAVE ENERGY AND A WEAK LOW LEVEL JET APPEAR TO BE DRIVING THIS ACTIVITY. MODELS WEAKEN THE S/W TOWARDS DAWN...BUT UNTIL THEN STORMS...A FEW STRONG TO SEVERE...WILL CONTINUE TO BE POSSIBLE. WINDS BRIEFLY GUSTED TO AN ESTIMATED 60MPH HERE AT THE NWS OFFICE IN LOUISVILLE AROUND 0545Z. .SHORT TERM (TONIGHT AND SATURDAY)... WASHED OUT FRONTAL BOUNDARY IS STILL STRONG ENOUGH TO PROVIDE A WEAK FOCUS FOR STORMS ACROSS SOUTH CENTRAL KENTUCKY SO FAR THIS AFTERNOON. ENOUGH LOW LEVEL MOISTURE STILL REMAINS ALONG WITH HEATING TO CONTINUE TO PROVIDE SCATTERED STORMS MAINLY SOUTH OF THE OHIO RIVER THROUGH THE AFTERNOON. EXPECT ENOUGH MID LEVEL DRY AIR TO FILTER IN OVER THE NORTHERN HALF OF THE CWA...THAT ANY ADDITIONAL CONVECTION WILL ONLY TAKE THE FORM OF SHOWERS AS UPDRAFTS WILL ENTRAIN TOO MUCH DRY AIR TO BUILD TOO HIGH. FARTHER SOUTH THOUGH...STILL CAN EXPECT SCATTERED STORMS TO DEVELOP ALONG RESIDUAL BOUNDARIES THROUGH THE EVENING. TOMORROW SHOULD SERVE AS A REPEAT PERFORMANCE TO TODAY...BUT A LOT WILL DEPEND ON WHERE THE MAIN CONVERGENT BAND SETS UP AS IT DRIFTS NORTH OR SOUTH. AS FOR TEMPERATURES...HAVE FORECAST SIMILAR NUMBERS TO TODAY FOR LOWS AND HIGHS TOMORROW. MAIN DIFFERENCE WILL BE ACROSS THE SOUTHEAST CWA...WHERE CURRENT RAINS WILL ELEVATE DEWPOINTS ENOUGH TO FORCE HIGHER LOWS TONIGHT AND THEN CLOUD COVER TOMORROW SHOULD KEEP HIGHS LOWER THAN TODAY. .LONG TERM (SATURDAY NIGHT - FRIDAY)... SATURDAY NIGHT - TUESDAY... SATURDAY NIGHT WE/LL SEE ONLY A SLIGHT CHANCE OF SHOWERS/T-STORMS EARLY AS THE FRONTAL BOUNDARY LINGERING OVER THE AREA IN PREVIOUS DAYS WASHES OUT. WE/LL THEN ENTER A FAST ZONAL FLOW WITH RIDGING BUILDING OVER THE SE U.S. A WEAK SFC BOUNDARY AND UPPER LEVEL SHRT/WV WILL SPARK ISLD TO SCT CONVECTION LATE SUNDAY THROUGH MONDAY. ANOTHER SHRT/WV LOOKS TO ARRIVE FOR TUESDAY SO WILL KEEP THESE LOW POPS GOING. WITH NO REAL STRONG FORCING MECHANISM IN PLACE...THE STORMS AT THE BEGINNING OF NEXT WEEK LOOK TO BE SUB-SEVERE. AS FOR TEMPS...WE/LL CONTINUE HOT AND HUMID WITH DAY TIME HIGHS REACHING THE UPPER 80S AND LOWER 90S. LOW TEMPERATURES WILL HOLD IN THE UPPER 60S AND LOWER 70S. WEDNESDAY - FRIDAY... CONFIDENCE IN THE WED-FRI FORECAST AS DECREASED AS THE SUITE OF 6Z AND 12Z GFS PRODUCTS HAVE COME IN MUCH WEAKER WITH THE UPPER LEVEL RIDGING CENTERED OVER THE SE U.S. AS A RESULT...THIS ALLOWS MORE SHRT/WV ENERGY TO THE NORTH TO DIP INTO OUR AREA CREATING CONVECTION CHANCES FOR THE LATTER PART OF NEXT WEEK. HOWEVER...THE 0Z ECMWF HAS BEEN THE MOST CONSISTENT WITH STRENGTHENING THE RIDGE ENOUGH TO KEEP US DRY PAST WED. WILL LEAN ON THE SIDE OF CONSISTENCY KEEPING A DRY FORECAST. HOWEVER...IF MORE MODELS TREND TOWARD THE WETTER SOLN FOR LATE NEXT WEEK...POPS WILL NEED TO BE ADDED. STILL NO RELIEF FROM THE HEAT WITH HIGH TEMPS EXPECTED TO STAY IN THE LOWER 90S FOR HIGHS. && .AVIATION (06Z TAF ISSUANCE)... DURING THE FIRST COUPLE HOURS OF THE FORECAST STORMS WILL BE IMPACTING SDF WITH HEAVY RAIN AND GUSTY WINDS. OTHERWISE...SCATTERED VFR CLOUDS CAN BE EXPECTED THROUGHOUT THE TAF PERIOD. SOME LIGHT PATCHY BR WILL BE POSSIBLE TOWARDS DAWN BUT IT SHOULD BE ONLY MVFR AT WORST. SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON BUT COVERAGE IS NOT EXPECTED TO BE WIDESPREAD ENOUGH TO INCLUDE THUNDER IN THE TAFS AT THIS TIME...WILL INSTEAD INCLUDE CB CLOUD TYPES FOR NOW. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESOSCALE......13 SHORT TERM.....RJS LONG TERM......AML AVIATION.......13
Hazardous weather outlook, Jul 16, 10:01 PM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1001 PM EDT FRI JUL 16 2010 INZ076-077-083-084-089>092-KYZ023>030-038-045-046-053>055-061>067- 070>078-081-082-180215- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-SPENCER KY- NELSON KY-WASHINGTON KY-LARUE KY-MARION KY-BOYLE KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 1001 PM EDT FRI JUL 16 2010 /901 PM CDT FRI JUL 16 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. A WEAK BOUNDARY ACROSS SOUTH-CENTRAL KENTUCKY WILL PUSH NORTHWARD THROUGH THE OVERNIGHT HOURS. GIVEN THE AMPLE LOW-LEVEL MOISTURE IN PLACE...THIS BOUNDARY COULD SPARK ISOLATED THUNDERSTORMS. HEAVY RAIN...CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 40 MPH MAY ACCOMPANY ANY STORM OVERNIGHT. IN ADDITION...A FEW LOCATIONS THAT RECEIVED AMPLE RAINFALL COULD SEE FOG DEVELOP TOWARD MORNING...WHERE VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WITH DAYTIME HEATING EXPECT ANOTHER ROUND OF SCATTERED SHOWERS AND STORMS TO FORM SATURDAY. THE MAIN THREATS FROM THESE STORMS WILL BE HEAVY RAINFALL...BRIEF BUT STRONG GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. SEVERAL WEAK BOUNDARIES AND UPPER LEVEL SHORT WAVES WILL BRING ON AND OFF CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ078-079-KYZ031>037-039>043-047>049-056-057-180215- SCOTT IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY- GARRARD KY-MADISON KY- 1001 PM EDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WITH DAYTIME HEATING EXPECT ANOTHER ROUND OF SCATTERED SHOWERS AND STORMS TO FORM SATURDAY. THE MAIN THREATS FROM THESE STORMS WILL BE HEAVY RAINFALL...BRIEF BUT STRONG GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. SEVERAL WEAK BOUNDARIES AND UPPER LEVEL SHORT WAVES WILL BRING ON AND OFF CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT. SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AL
In the hours before
Special weather statement, Jul 16, 11:46 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 PM EDT FRI JUL 16 2010
KYZ024-025-170415-
BRECKINRIDGE-MEADE-
1146 PM EDT FRI JUL 16 2010
...STRONG THUNDERSTORM WITH CLOUD-TO-GROUND LIGHTNING...HEAVY
RAIN...AND GUSTY WINDS...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF BRANDENBURG...AND MOVING
NORTHEAST AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO 40 MPH
ARE EXPECTED WITH THIS STORM.
THIS STORM WILL ALSO IMPACT...
GUSTON...
EKRON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3804 8625 3802 8619 3787 8599 3781 8611
3781 8615 3777 8618 3774 8624 3787 8635
TIME...MOT...LOC 0346Z 216DEG 7KT 3785 8625
ALSpecial weather statement, Jul 17, 12:36 AM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 AM EDT SAT JUL 17 2010
INZ090-KYZ025-170500-
HARRISON-MEADE-
1236 AM EDT SAT JUL 17 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS AFFECTING MEADE AND HARRISON COUNTIES...
AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM ON THE EAST SIDE OF BRANDENBURG...MOVING
NORTHEAST AT 15 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL IMPACT...
DOE VALLEY...
NEW BOSTON...
LACONIA...
DOGWOOD...
BUENA VISTA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3816 8610 3806 8592 3801 8596 3800 8601
3797 8600 3790 8606 3800 8623
TIME...MOT...LOC 0434Z 216DEG 13KT 3802 8608
13Special weather statement, Jul 17, 12:56 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1256 AM EDT SAT JUL 17 2010
INZ090-KYZ029-030-170530-
BULLITT-HARRISON-JEFFERSON-
1256 AM EDT SAT JUL 17 2010
...STRONG STORMS AFFECTING BULLITT...HARRISON AND JEFFERSON
COUNTIES...
AT 1252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
BRANDENBURG TO 7 MILES SOUTH OF CORYDON TO VALLEY STATION TO 6 MILES
EAST OF WEST POINT...MOVING NORTHEAST AT 20 MPH.
FREQUENT LIGHTNING...VERY HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL IMPACT...
WESTERN LOUISVILLE...
VALLEY STATION...
PLEASURE RIDGE PARK...
THESE STORMS WILL ALSO IMPACT...
ELIZABETH...
NEW MIDDLETOWN...
BROOKS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3821 8596 3818 8596 3819 8590 3812 8572
3801 8568 3793 8585 3795 8587 3795 8591
3798 8591 3801 8596 3800 8601 3803 8619
3808 8620 3823 8603
TIME...MOT...LOC 0455Z 237DEG 16KT 3809 8617 3813 8606
3805 8586 3798 8584
13Local storm report, Jul 17, 1:48 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 AM EDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND GST 3 SE OKOLONA 38.11N 85.65W
07/17/2010 E60 MPH JEFFERSON KY NWS OFFICE
&&
EVENT NUMBER LMK1000409
13Special weather statement, Jul 17, 2:27 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 AM EDT SAT JUL 17 2010
KYZ035-040-170700-
FRANKLIN-WOODFORD-
227 AM EDT SAT JUL 17 2010
...STRONG STORM AFFECTING FRANKLIN AND WOODFORD COUNTIES...
AT 221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRANKFORT...MOVING EAST AT 20 MPH.
FREQUENT LIGHTNING...HEAVY RAIN ...SMALL HAIL...AND GUSTY WINDS TO
40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL IMPACT...
JETT...
DUCKERS...
MIDWAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3811 8464 3810 8487 3812 8488 3810 8491
3817 8494 3823 8475 3820 8474 3819 8476
3817 8469
TIME...MOT...LOC 0626Z 256DEG 18KT 3815 8486
13Special weather statement, Jul 17, 2:31 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 231 AM EDT SAT JUL 17 2010 INZ076-084-170700- CRAWFORD-ORANGE- 231 AM EDT SAT JUL 17 2010 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS... AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF ENGLISH...AND MOVING NORTHEAST AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3857 8642 3839 8632 3834 8663 3847 8668 TIME...MOT...LOC 0632Z 247DEG 11KT 3842 8660 EES
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 11:46 PM EDT | Special Weather Statement | LMK | Meade | 29 min |
| Jul 17, 12:36 AM EDT | Special Weather Statement | LMK | Meade | 24 min |
| Jul 17, 1:25 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 27 min |
| Jul 17, 1:40 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 35 min |
| Jul 17, 2:27 AM EDT | Special Weather Statement | LMK | Franklin | 33 min |
| Jul 17, 2:35 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Woodford | 25 min |
| Jul 17, 2:37 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 23 min |
| Jul 17, 2:58 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Trimble | 32 min |
| Jul 17, 4:00 AM EDT | Special Weather Statement | LMK | Robertson | 30 min |
| Jul 17, 4:17 AM EDT | Special Weather Statement | LMK | Clark | 28 min |
| Jul 17, 4:32 AM EDT | Special Weather Statement | LMK | Clark, Nicholas | 28 min |
| Jul 17, 5:14 AM EDT | Special Weather Statement | LMK | Henry | 31 min |
| Jul 17, 5:44 AM EDT | Special Weather Statement | LMK | Henry | 16 min |
| Jul 17, 5:48 AM EDT | Special Weather Statement | LMK | Franklin, Scott | 27 min |
| Jul 17, 6:16 AM EDT | Special Weather Statement | LMK | Jessamine | 29 min |
| Jul 17, 6:24 AM EDT | Special Weather Statement | LMK | Harrison, Scott | 36 min |
| Jul 17, 7:04 AM EDT | Special Weather Statement | LMK | Madison | 26 min |
| Jul 17, 4:06 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 24 min |
| Jul 17, 4:45 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 30 min |
| Jul 17, 5:14 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 31 min |
| Jul 17, 5:46 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Jul 17, 5:54 PM EDT | Special Weather Statement | LMK | Shelby | 36 min |
| Jul 17, 5:56 PM EDT | Special Weather Statement | LMK | Oldham | 34 min |
| Jul 17, 6:14 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Shelby | 31 min |
| Jul 17, 6:19 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 26 min |
| Jul 17, 6:35 PM EDT | Special Weather Statement | LMK | Shelby | 25 min |
| Jul 17, 6:41 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 34 min |
| Jul 17, 6:51 PM EDT | Flash Flood Warning | LMK | Shelby | 114 min |
| Jul 17, 7:01 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 29 min |
| Jul 17, 7:30 PM EDT | Special Weather Statement | LMK | Anderson | 30 min |
| Jul 17, 7:57 PM EDT | Special Weather Statement | LMK | Mercer | 33 min |
| Jul 17, 12:56 AM EDT | Special Weather Statement | LMK | Harrison | 34 min |
| Jul 17, 2:31 AM EDT | Special Weather Statement | LMK | Orange | 29 min |
| Jul 17, 3:23 AM EDT | Special Weather Statement | LMK | Crawford | 37 min |
| Jul 17, 3:41 AM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange | 34 min |
| Jul 17, 4:16 AM EDT | Special Weather Statement | LMK | Crawford, Orange | 29 min |
| Jul 17, 3:01 PM EDT | Special Weather Statement | LMK | Scott | 29 min |
| Jul 17, 3:18 PM EDT | Special Weather Statement | LMK | Scott | 27 min |
| Jul 17, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.